# SDR FDEA201602030426

- Difficulty date: February 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING FUSELAGE FRAME REPAIR AT MAIN DECK CARGO STATION 535 AT LONGERON -23L.  EXISTING FUSELAGE FRAME REPAIR EVALUATED & FOUND DAMAGED.  FUSELAGE CARRIED OUT REPAIR IAW EA 1-5310-138491A P 2.  MAIN FUSELAGE FRAME DAMAGE AT STATION 535, BETWEEN LONGERON -19L & -23L, EXISTING REPAIR EO 1-5100-7-5001 B6 PT 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
